Two Children ‘Accidentally’ Given COVID-19 Vaccines At Walgreens, BOTH Now Suffering From ‘Heart Issues’ – Lawyer

Gab Share

Because I’m exposing Loree McBride’s death jab (the Covid jab) as the death shot it is, she’s changing her strategy to force her death jabs on people using trickery (nothing new for her). She’s sneaking her death jab on people as flu shots. I currently advise all my supporters to avoid all vaccines at this time and you should definitely avoid anything new recommended or approved of by the FDA (which is a total Loree McBride organization at this time), unless you get them from a health care provider in our National Health Care Plan.

It appears this is not by accident. These incidents are happening over and over:

https://news.yahoo.com/4-old-mistakenly-given-adult-205629812.html

https://dissidentvoice.org/2021/09/are-they-disguising-mrna-experimental-gene-altering-poison-jabs-as-flu-shots/


This is an example of why you DON’T want to get the Covid jab and why you may want to think twice about flying now-a-days, especially if your airlines isn’t one of our perfectpenis airline companies. We are creating copies of all airlines and banning Covid vaccine use by all airline workers.


The following article is taken from Infowars and National File.


Two young children were “accidentally” given the COVID-19 vaccine instead of flu shots at a Walgreens in Indiana according to local media. Now, both are experiencing “heart issues,” according to their pediatrician.

A family in Evansville, Indiana went to a local Walgreens to have each member, including two young children, receive a flu shot. During the appointment, all members of the party including the two children were “accidentally” given full adult doses of the Pfizer COVID-19 vaccine, according to the family’s lawyer. The children, four and five years old, were born in 2016 and 2017, as revealed by the vaccination cards provided to the family by Walgreens.

After the alleged vaccine mix up, both children are now experiencing signs of “heart issues,” according to their pediatrician. The younger child is sick with a cough and fever, according to the report by KWTX.

Myocarditis, a heart condition involving fluid accumulating near the heart, has been found to be a rare side effect of the Pfizer vaccine but seems to grow more common in younger male individuals. Adverse reactions to the vaccines seem to become far less likely the older the person who receives it becomes, according to current medical research.

“The family said they left the pharmacy thinking they had received their flu shots, but a Walgreens employee later called them and said they had made a mistake. The attorney said the cards were then issued since the coronavirus vaccine had been given.” (READ MORE: BREAKING: FDA Adds Warning About Myocarditis, Pericarditis Heart Inflammation To Moderna, Pfizer Vaccines)

The local news agency attempted to get comment from Walgreens regarding the matter, but has not received a response. This comes as the pharmaceutical giant Pfizer is seeking to gain FDA emergency use authorization to vaccinate children ages 5-11, according to multiple reports.

As National File reported, a recently-released CDC data set detailing provisional COVID deaths by age from January 1st, 2020 to September 15th, 2021 appear to show that less child deaths were linked to COVID in that time-frame than would have died from the flu in a typical year.




Leave a Reply

Your email address will not be published.